Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffer bouts of anxiety, taking diazepam. Body trembling on taking anti depressant citalapram. What to do?

i have started taking diazepam as i suffer bouts of anxiety . i have started taking my anti depressant citalapram again after being off them for 5 months. i get trembling in my body and this is not nice. i find the diazepam takes the trembling away but i do not like taking them. i know they help but is there any else i can do with out taking this tablet
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I'm not sure why you were previously prescribed these medication, why they were stopped or why you restarted them again. However, I would suggest that it is always better to take psychiatric medication only under the advise and monitoring of a doctor.

So, please see a psychiatrist for a detailed evaluation so that he would be able to advise you which medication is appropriate and necessary for you. If you are not inclined towards taking medication, There are also effective psychological therapies which can help control your symptoms.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor